# SDR CHQA201100223

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 19,441 hours, 17,857 cycles
- Engine: Allsn AE3007A
- Engine time: 20,694 hours, 17,068 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Odor
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, SHORTLY AFTER TAKEOFF A SMOKE ODOR IN THE CABIN AND THE COCKPIT.  A LAVATORY SMOKE INDICATION THEN APPEARED ON THE EICAS.  REPORTED THAT AFTER APPROXIMATELY 30 SECONDS THE ODOR AND THE INDICATION BOTH WENT AWAY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE WAS ABLE TO DUPLICATE THE ODOR AND ISOLATED THE SMELL TO THE LEFT ENGINE BLEED SYSTEM.  REPORTED THAT WITH THE ENGINE BLEED CLOSED, THE ODOR WAS NOT PRESENT.  MAINTENANCE LOCKED THE LEFT ENGINE BLEED SYSTEM CLOSED AND DEFERRED THE ITEM.  THE DEFERRAL WAS CLEARED IN KSDF OF 6/13/2011 WHEN AN OPS CHECK OF THE LEFT BLEED SYSTEM WAS PERFORMED WITH NO DEFECTS NOTED.
